# SDR AALA960803

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3330
- Condition: Gouged
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND TWO GOUGES ON SKIN LAP AFT APPROX 7 INCHES OF L-2 DOOR.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  EDDY CURRENT CHECKED.  NO CRACKS FOUND.  COUNTERSINKED AND REPLACED FASTENERS.  APPROVED BY ENGINEERING PER MRB 767-1219.  (M)
